# SDR CA150204015

- Difficulty date: February 3, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Frchld SA227DC
- Aircraft time: 16,870 hours
- Engine: Garrtt TPE33112UHR
- System (JASC): 7600 · Engine Controls
- Part: Bypass Valve
- Part number: 18389546
- Condition: Out Of Adjust
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE ON TAKEOFF ROLL THE ENG DID NOT MAKE TARGET TORQUE & TAKEOFF WAS ABORTED.  MX WAS CONTACTED.  TEMP LIMITER CB WAS PULLED, MEL`D & TARGET TORQUE WAS OBTAINED ON GND RUN.  ON TO ROLL TARGET TORQUE WAS NOT ABLE TO BE OBTAINED.  ADJUSTED MAX FUEL FLOW & TORQUE SIGNAL CONDITIONER WAS ADJUSTED.  TARGET TORQUE WAS NOW OBTAINABLE & ACFT WAS FLOWN TO A MX BASE WERE THE TORQUE LIMITER BYPASS VLV WAS REPLACED, MEL CLEARED & ACFT RELEASED TO SERVICE.
